# SDR PNSA070601

- Difficulty date: June 8, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 38,014 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE ERRATIC TORQUE INDICATIONS ABORTED TAKEOFF.  REMOVED AND REPLACED TORQUE INDICATOR.
